MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ACTIVE CRANIAL REFERENCE FRAME; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ACTIVE CRANIAL REFERENCE FRAME; INSTRUMENT, STEREOTAXIC
Model Number 9733881
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The frame was returned to the manufacturer for evaluation.Testing found that one led on the unit was not firing to the camera.However, it was noted that the frame displayed good geometry and divot error readings and tracked without issue.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.There was no patient involvement.It was confirmed one led light went out (also reported as not recognized) during a maintenance check.Frame replacement was scheduled for a later date.

Brand Name
ACTIVE CRANIAL REFERENCE FRAME
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9304803
Report Number1723170-2019-05539
Device Sequence Number19358852
Product Code HAW
UDI-Device Identifier00643169545588
UDI-Public00643169545588
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733881
Device Catalogue Number9733881
Device Lot Number160921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1